# SDR ASAA2018052524835

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 3,507 hours, 845 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYS FAULT UPON LANDING. GROUNDED - YES. PERFORMED TSM OPERATIONAL ENGINE IDLE TEST ON CHANNELS A&B ON ENG NR 2 IAW AMM 73-29-00-740-803. NO FAULTS FOUND TEST OK NO ECAM FAULTS NOTED. OK FOR SERVICE.
